# SDR DXTA2010071204150

- Difficulty date: July 8, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N389QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800149
- Aircraft time: 2,658 hours, 1,714 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT WHEN BRAKE PRESSURE WAS APPLIED, IT TOOK ALMOST FULL BRAKE FOOT APPLICATION TO THE FLOOR, BOTH SIDES, TO SLOW THE AIRCRAFT DOWN TO A TAXI SPEED WHILE ON THE RUNWAY. BRAKE PRESSURE AND APPLICATION SEEMS NORMAL BELOW 30 KTS.  BLED BRAKES IAW  MM 32-42-10 LEAK CHECK GOOD OPS CHECK GOOD. CHECKED BRAKE WEAR - LI .38, LO .20, RI. 35, RO .20 BLED BRAKES IAW MM 32-42-10. LK CHECK, OPS CHECK, TAXI CHECK GOOD. SERVICED RESERVOIR IAW SRM 12-12-02.
